advertisement
Question
Posted by: Dave Smith | 2011-06-10

STI''s

I have had an anal rash like 2 years ago. It went away when I went to my doctor and they said it was HPV. Now after i use the bathroom sometimes there is blood on the paper... and sometimes i have anal discharge. Sometimes my foot joints feel weird.. it does not hurt it just feels weird. I have only had anal intercourse once. Could it be anal gonorea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dave

I suggest that you consult a gastroenterologist for a proctoscopy and colonoscopy, in order to establish the source of your symptoms and discomfort.

The bleeding can be due to a small tare of the rectal mucosa. It is important that you have an examination done, as there are also other possibilities for the bleeding and discharge that have to be ruled out.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement